I've been on Simivastatin 80mg for 3 plus years now. FDA has issued a warning. I got a refill by my cardioligist two days ago. When I picked up the Rx the pharmacist pulled me aside and discussed my taking Simiviastatin and Amlodipine Besylate stating this may not be good. The pharmacist is going to speak with my cardiologist.
I have been suffering muscle weakness, inflammation, and tetany for some time now. Having read up on various sites on line, I've gotten a little concerned.
One thing that popped into my mind, I'll try to be brief. I'd been in physical therapy, had a couple of back surgeries a few year back. A couple of the exercises put a lot of strain on my thigh muscles. And not having exercised them like that for some time, I thought it strange I did not feel the muscle pain usually associated with exercising an idle muscle, usually goes away with continued exercise.. However, here's the kicker. I used to on occasion exercise my calf muscles by lifting myself on my toes. If I did 50 or even a hundred, the next day or day after, the muscles would ache from the exercise. As I continued the aching would go away. Well, I started doing them again, 75 to a 100, and not feel that ache, nor did I feel the muscles being harder when I flexed and felt them with my hand. I also did some work on a weight bench. Doing some exercises to strengthen the thigh and upper body muscles. Bench pressing about 80 pounds and thigh with about 40 pounds. Three repitions each, twice bid. Here again, I thought it strange no feeling of muscle strain in the thighs or chest, nor did the muscles seem any tighter or stronger after 4 or 5 days of this. I'm not a weight lifter, but that just doesn't seem normal? To me it's like, I'm exercising but the muscles are not responding? Family doctor prescribed Carbiodopa/Levodopa for spasms, doesn't seem to help. Don't know whether to DC the Zocor or Amlodipine, kind of between the rock and the hard place.
I hope this makes sense
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?